2019
Том 71
№ 11

All Issues

Amanov R. A.

Articles: 1
Article (Russian)

On some properties of solutions of quasilinear degenerate equations

Amanov R. A., Mamedov F. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 918–936

For the quasilinear equations div A(x, u, ∇u) = 0 with degeneracy ω(x) from the Muckenhaupt Ap -class, we prove the Harnack inequality, an estimate of the Holder norm, and a sufficient test for the regularity of boundary points of the Wiener type.